# SDR DXTA2024101400813

- Difficulty date: October 10, 2024
- Submitted: October 14, 2024
- Operation: Air carrier
- Aircraft: N682QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605654
- Aircraft time: 16,250 hours, 12,391 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERG EXIT SIGN/LIGHT: WITH THE BATTERY SWITCH ON AND EMERGENCY LIGHT SWITCH TO ON, ALL INTERIOR EMERGENCY LIGHTS CHECK NORMAL. WHEN TURNING THE BATTERY SWITCH TO OFF AND EMERGENCY LIGHT SWITCH STILL ON, THE 3 AFT EXIT SIGNS DO NOT ILLUMINATE. CORRECTIVE ACTION: CHARGED BATTERIES WITH DC POWER FOR 2 HOURS. PERFORMED EMERGENCY LIGHT SYSYEM OPERATION CHECK AND FOUND ALL LIGHT TO BE WORKING AS STATED IN THE AMM, WORK DONE IAW CE560 AMM 33-50-00,
